Indian Journal of Dental ResearchIndian Journal of Dental ResearchIndian Journal of Dental Research
HOME | ABOUT US | EDITORIAL BOARD | AHEAD OF PRINT | CURRENT ISSUE | ARCHIVES | INSTRUCTIONS | SUBSCRIBE | ADVERTISE | CONTACT
Indian Journal of Dental Research   Login   |  Users online: 39

Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size         

    Article Cited by others

ORIGINAL RESEARCH

Dental arch dimensions in primary dentition of children aged three to five years in Chennai and Hyderabad

Prabhakaran S, Sriram C H, Muthu M S, Rao Chandrasekhar R, Sivakumar N

Year : 2006| Volume: 17| Issue : 4 | Page no: 185-189

   This article has been cited by
 
1 Determination of the dental arch form in the primary dentition using a polynomial equation model
Memarpour, M. and Oshagh, M. and Hematiyan, M.R.
Journal of Dentistry for Children. 2012; 79(3): 136-142
[Pubmed]  [Google Scholar]
2 Dental crowding in primary dentition and its relationship to arch and crown dimensions among preschool children of Davangere.
Prabhakar, AR and Ravi, GR and Kurthukoti, AJ and Shubha, AB
Journal of dentistry for children (Chicago, Ill.). 2008; 75(2): 168-176
[Pubmed]  [Google Scholar]

 

Read this article